MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. BALLOON KYPHOPLASTY ESSENTIALS¿ KIT; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC. BALLOON KYPHOPLASTY ESSENTIALS¿ KIT; ARTHROSCOPE
Model Number NH102PB-CDS
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that the balloon ruptured, cds gun started leaking and cement was not being pushed through despite troubleshooting of disconnecting and reconnecting.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis of part # nh102pb-cds, lot # 230768724 - visual and optical inspection revealed the tip of the balloon has been damaged.The upper portion of the balloon has been punctured/sliced.This damage is consistent with the balloon coming in contact with bone spurs when the balloon is inflated in the vertebral body.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BALLOON KYPHOPLASTY ESSENTIALS¿ KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23288829
Report Number3003120897-2025-00360
Device Sequence Number5506912
Product Code HRX
UDI-Device Identifier00643169703582
UDI-Public(01)00643169703582(17)251001(10)0230768724
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberNH102PB-CDS
Device Catalogue NumberNH102PB-CDS
Device Lot Number0230768724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale